MAUDE Adverse Event Report: ARTHREX, INC. SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCORPION-MULTIFIRE
Medical Device Problem Codes Difficult to Open or Close (2921); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/14/2025, it was reported by a sales representative via (b)(4) that an ar-13996 scorpion is not closing all the way.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-13996 batch 15278880 was received for evaluation.Visual inspection revealed that the jaw did not close completely when the finger was pressed.Functional tests using a needle and a suture noted that the jaw did not close completely when the finger was pressed, so the needle did not pass the suture.The reported failure was most likely due to end-user-induced damage to the instrument.

Brand Name
SCORPION-MULTIFIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22954198
Report Number1220246-2025-03720
Device Sequence Number8260075
Product Code LXH
UDI-Device Identifier00888867015968
UDI-Public00888867015968
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION-MULTIFIRE
Device Catalogue NumberAR-13996
Device Lot Number15278880
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown